# SDR 03164305

- Difficulty date: June 13, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MAINTENANCE PERSONNEL DISCOVERED THE AFT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE BULB AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
